# SDR FDEA201605031448

- Difficulty date: May 3, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,792 hours, 6,997 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: 396310
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM WARNING BLUE SYS LOW PRESS WITH ASSOCIATED LOW QTY.  FOLLOWED ECAM WITH DIVERT.  FOUND BLUE SYS HYD PUMP LEAKING.  R & R SAME IAW MM 29-11-32-04-02.  LEAK & OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
